# SDR DALA2021100606131

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 MAIN EQUIPMENT CENTER FOUND CREW CABIN FLOOR BEAM 01EA STIFFENER CRACKED AT STA246 LBL 40.5. CORRECTIVE ACTION: CRACKED STIFFENER REPAIRED AND ACCOMPLISHED AS PER PRI 594034-14. REV 0 COMPARED AND COMPLIED WITH ER/A594034-14. REV ORIGINAL. (1973416)
